MAUDE Adverse Event Report: ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, ST & NDLS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, ST & NDLS; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FIBERTAK SUTURE ANCHOR, ST & NDLS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02-feb-2026, an arthrex subsidiary employee reported via email that the tip of an ar-8990st fibertak dx suture anchor broke during insertion into the bone.The broken fragment was retrieved without issue.The event occurred during a procedure on (b)(6) 2026.There was no significant case delay, no additional anesthesia administered, and no patient harm reported.Additional information was received on 05-feb-2026: the previously reported issue involving a broken anchor was not applicable to this event.In this case, the damage occurred solely to the inserter tip during surgery, not the ar-8990st fibertak dx suture anchor itself.The anchor remained fully intact, with no impact on the strength or integrity of the fixation.As a result, the originally selected ar-8990st fibertak dx suture anchor was successfully implanted, completing the procedure without further issues.

Brand Name
DX FIBERTAK SUTURE ANCHOR, ST & NDLS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24381021
Report Number1220246-2026-00661
Device Sequence Number10518560
Product Code MBI
UDI-Device Identifier00888867301054
UDI-Public(01)00888867301054(11)250721(17)300630(10)15469848
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX FIBERTAK SUTURE ANCHOR, ST & NDLS
Device Catalogue NumberAR-8990ST
Device Lot Number15469848
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown